# SDR AALA201707319048

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 70,604 hours, 11,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rail
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR IS VERY DIFFICULT TO ARM.  ACCOMPLISHED ESCAPE SYSTEM CHECK PER AMM 25-66-01 AND CLEANED RAIL.  OPERATIONAL CHECK GOOD.
